# SDR A6WA2019112147021

- Difficulty date: November 16, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 37,154 hours, 35,687 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 1702A
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 37,641 hours, 35,791 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE, THE FLIGHT CREW RECEIVED A FLAP FAIL CAUTION MESSAGE. THE CREW DECLARED AN EMERGENCY AND RETURNED TO KORD WITHOUT FURTHER INCIDENT. FLAPS FAIL CAS MSG MOVING FLAP LEVERS FROM 8 TO 0 AFTER TAKE OFF PERFROMED FLAP FAIL RESET PROCEDURES IAW SUP 98-186G BOX 12. FLAPS RESET PLACARDED AND PLACED ON MEL. AIRCRAFT REMOVED FROM SERVICE. R/R LT BPSU IAW AMM 27-51. OP CHECK GOOD. REMOVED PLACARD AND REMOVED FROM MEL. S/N OFF 1702A S/N ON 2297.
